Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 3, NWS Brownsville, TX

January 10, 2011

NWS Brownsville, TX issued this small craft advisory at Jan 10, 2011, 3:27 PM CST. It took effect at Jan 11, 2011, 12:00 AM CST. It was in force for 69 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2011, 3:27 PM CST (21:27 UTC)
In effect from
Jan 11, 2011, 12:00 AM CST
Expired
Jan 13, 2011, 9:00 PM CST
In force
69 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WHUS74 KBRO 102127
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
327 PM CST MON JAN 10 2011

...STRONG NORTH TO NORTHEAST WINDS TO DEVELOP ACROSS LOWER TEXAS
COASTAL WATERS LATE TONIGHT...

.A SURGE OF COLD AIR WILL RESULT IN TIGHTENING PRESSURE GRADIENTS
ACROSS THE WESTERN GULF OF MEXICO LATE TONIGHT INTO TUESDAY. THIS
WILL RESULT IN INCREASING NORTH WINDS BY LATE TONIGHT OVER THE COASTAL
WATERS. CONDITIONS WILL LIKELY PERSIST INTO MID WEEK AND SMALL
CRAFT ADVISORIES WILL LIKELY NEED TO BE EXTENDED.

GMZ130-132-135-110530-
/O.NEW.KBRO.SI.Y.0002.110111T0600Z-110112T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
327 PM CST MON JAN 10 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM MIDNIGHT
TONIGHT TO 6 PM CST TUESDAY. 

* WINDS: EAST WINDS BETWEEN 10 AND 15 KNOTS WILL SWITCH TO THE
  NORTHEAST AND INCREASE TO 20 KNOTS AFTER MIDNIGHT. THESE
  CONDITIONS WILL CONTINUE THROUGH THE DAY TUESDAY. BAY WATERS
  WILL BECOME ROUGH LATE TONIGHT AND CONTINUE INTO TUESDAY MORNING
  AS RESULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-110530-
/O.NEW.KBRO.SC.Y.0003.110111T0600Z-110112T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
327 PM CST MON JAN 10 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST TUESDAY. 

* WINDS: EAST WINDS AROUND 10 TO 15 KNOTS WILL SWITCH TO THE
  NORTHEAST AND INCREASE TO AROUND 20 KNOTS AFTER MIDNIGHT. BY
  TUESDAY AFTERNOON...WINDS WILL CONTINUE TO INCREASE TO BETWEEN
  20 TO 25 KNOTS WITH HIGHER GUSTS OF AROUND 30 KNOTS. 

* WAVES: WAVES OF 3 TO 5 FEET WILL INCREASE LATE TONIGHT INTO
  TOMORROW. NEARSHORE CAN EXPECT WAVES TO INCREASE TO 4 TO 6 FEET
  WITH WAVES FAR OFFSHORE INCREASING TO 6 TO 8 FEET LATE TONIGHT
  INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
9 follow-up statements
590 
WHUS74 KBRO 110527
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1127 PM CST MON JAN 10 2011

...STRONG NORTH TO NORTHEAST WINDS TO DEVELOP ACROSS LOWER TEXAS
COASTAL WATERS AFTER MIDNIGHT...

.A SURGE OF COLD AIR WILL RESULT IN A TIGHTENING OF THE LOCAL
PRESSURE GRADIENT ACROSS THE WESTERN GULF OF MEXICO AFTER
MIDNIGHT TONIGHT THROUGH THE DAY ON TUESDAY.. AS A
RESULT...INCREASING NORTHERLY WINDS ARE EXPECTED ACROSS THE LOWER
TEXAS COASTAL WATERS. THE ADVERSE CONDITIONS WILL PERSIST THROUGH
MID WEEK WITH THE NEED FOR ADDITIONAL SMALL CRAFT ADVISORIES
LIKELY.

GMZ130-132-135-111330-
/O.CON.KBRO.SI.Y.0002.110111T0600Z-110112T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1127 PM CST MON JAN 10 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
CST TUESDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST
TUESDAY. 

* WINDS: LIGHT EASTERLY WINDS WILL SWITCH TO THE NORTH AFTER
  MIDNIGHT AND INCREASE TO 20 KNOTS WITH HIGHER GUSTS POSSIBLE.
  THESE CONDITIONS WILL CONTINUE THROUGH THE DAY TUESDAY. BAY
  WATERS WILL BECOME ROUGH AFTER MIDNIGHT AND CONTINUE TO REMAIN
  ADVERSE THROUGH THE DAY TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-111330-
/O.CON.KBRO.SC.Y.0003.110111T0600Z-110112T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1127 PM CST MON JAN 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY. 

* WINDS: MODERATE EASTERLY WINDS WILL SWITCH TO THE NORTH AND
  NORTHEAST AFTER MIDNIGHT AND INCREASE AROUND 20 KNOTS WITH
  HIGHER GUSTS POSSIBLE. WINDS WILL CONTINUE TO INCREASE TO
  BETWEEN 20 TO 25 KNOTS WITH HIGHER GUSTS OF AROUND 30 KNOTS
  DURING THE DAYTIME ON TUESDAY.

* WAVES: SEAS OF 3 TO 5 FEET WILL INCREASE AFTER MIDNIGHT TONIGHT
  AND CONTINUE TO BUILD THROUGH TUESDAY MORNING. SEAS ACROSS THE
  NEARSHORE WATERS ARE EXPECTED TO INCREASE TO 4 TO 6 FEET WITH
  SEAS ACROSS THE OFFSHORE WATERS INCREASING TO 6 TO 8 FEET LATE
  TONIGHT INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
372 
WHUS74 KBRO 110934
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
334 AM CST TUE JAN 11 2011

...HAZARDOUS MARINE CONDITIONS EXPECTED TODAY AND TONIGHT...

.A STRONG AREA OF ARCTIC HIGH PRESSURE WILL CONTINUE TO SURGE
SOUTHWARD INTO THE REGION TODAY ALLOWING FOR AGITATED MARINE
CONDITIONS TO PREVAIL ACROSS THE LOWER TEXAS COASTAL WATERS. A
TIGHT LOCAL PRESSURE GRADIENT WILL RESULT IN MODERATE TO STRONG
NORTH TO NORTHEAST WINDS AND BUILDING SEAS THROUGHOUT THE DAY. THE
ADVERSE CONDITIONS WILL PERSIST THROUGH MID WEEK WITH THE NEED FOR
ADDITIONAL SMALL CRAFT ADVISORIES LIKELY.

GMZ150-155-170-175-111745-
/O.EXT.KBRO.SC.Y.0003.000000T0000Z-110112T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
334 AM CST TUE JAN 11 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST
WEDNESDAY. 

* WINDS: MODERATE TO STRONG NORTHEAST WINDS BETWEEN 20 AND 30
  KNOTS WITH HIGHER GUSTS WILL BE POSSIBLE THROUGH THE DAY. THE
  STRONGEST WINDS WILL BEGIN TO SLACKEN OFF JUST A BIT LATE THIS
  AFTERNOON AND EVENING.

* WAVES: SEAS WILL CONTINUE TO BUILD THIS MORNING AND REMAIN ROUGH
  INTO TONIGHT. SEAS OF 6 TO 8 FEET WILL BE POSSIBLE ACROSS THE
  NEARSHORE GULF WATERS WHILE SEAS OF 8 TO 10 FEET WILL BE
  POSSIBLE ACROSS THE OFFSHORE GULF WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-111745-
/O.CON.KBRO.SI.Y.0002.000000T0000Z-110112T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
334 AM CST TUE JAN 11 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
CST THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST
THIS EVENING. 

* WINDS: MODERATE TO STRONG WINDS BETWEEN 20 AND 25 KNOTS WITH
  HIGHER GUSTS WILL BE POSSIBLE THROUGH THE MORNING HOURS BEFORE
  DIMINISHING SLIGHTLY DURING THE AFTERNOON. WINDS WILL CONTINUE
  TO DIMINISH FURTHER THIS EVENING BELOW 20 KNOTS AFTER SUNSET.
  BAY WATERS WILL BECOME INCREASINGLY AGITATED THIS MORNING AND
  REMAIN ROUGH THROUGH LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
220 
WHUS74 KBRO 112010
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
210 PM CST TUE JAN 11 2011

...HAZARDOUS MARINE CONDITIONS EXPECTED THIS AFTERNOON AND TONIGHT...

.A STRONG AREA OF ARCTIC HIGH PRESSURE WILL CONTINUE TO SURGE
SOUTHWARD INTO THE REGION TODAY ALLOWING FOR AGITATED MARINE
CONDITIONS TO PREVAIL ACROSS THE LOWER TEXAS COASTAL WATERS. A
TIGHT LOCAL PRESSURE GRADIENT WILL RESULT IN MODERATE TO STRONG
NORTH TO NORTHEAST WINDS AND BUILDING SEAS THROUGH TONIGHT. THE
ADVERSE CONDITIONS WILL PERSIST THROUGH MID WEEK WITH THE NEED FOR
ADDITIONAL SMALL CRAFT ADVISORIES LIKELY.

GMZ130-132-135-120000-
/O.CON.KBRO.SI.Y.0002.000000T0000Z-110112T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
210 PM CST TUE JAN 11 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
CST THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST
THIS EVENING. 

* WINDS: MODERATE TO STRONG WINDS BETWEEN 20 AND 25 KNOTS WITH
  HIGHER GUSTS WILL BE POSSIBLE THROUGH THIS AFTERNOON BEFORE
  DIMINISHING SLIGHTLY THIS EVENING. WINDS WILL CONTINUE TO
  DIMINISH FURTHER THIS EVENING BELOW 20 KNOTS AFTER SUNSET. BAY
  WATERS WILL BECOME INCREASINGLY AGITATED THIS MORNING AND REMAIN
  ROUGH THROUGH LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-120415-
/O.CON.KBRO.SC.Y.0003.000000T0000Z-110112T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
210 PM CST TUE JAN 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY. 

* WINDS: MODERATE TO STRONG NORTHEAST WINDS BETWEEN 20 AND 30
  KNOTS WITH HIGHER GUSTS WILL BE POSSIBLE THROUGH TONIGHT. THE
  STRONGEST WINDS WILL BEGIN TO SLACKEN OFF JUST A BIT LATE THIS 
  EVENING.

* WAVES: SEAS WILL CONTINUE TO BE ROUGH INTO TONIGHT. SEAS OF 6
  TO 8 FEET WILL BE POSSIBLE ACROSS THE NEARSHORE GULF WATERS
  WHILE SEAS OF 8 TO 10 FEET WILL BE POSSIBLE ACROSS THE OFFSHORE
  GULF WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
316 
WHUS74 KBRO 120347
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
947 PM CST TUE JAN 11 2011

...HAZARDOUS MARINE CONDITIONS EXPECTED TONIGHT...

.A STRONG AREA OF ARCTIC HIGH PRESSURE WILL CONTINUE TO SURGE
SOUTHWARD INTO THE REGION TONIGHT ALLOWING FOR AGITATED MARINE
CONDITIONS TO PREVAIL ACROSS THE LOWER TEXAS COASTAL WATERS. A
TIGHT LOCAL PRESSURE GRADIENT WILL RESULT IN MODERATE TO STRONG
NORTH TO NORTHEAST WINDS AND BUILDING SEAS THROUGH TONIGHT. THE
ADVERSE CONDITIONS WILL PERSIST THROUGH MID WEEK WITH THE NEED FOR
ADDITIONAL SMALL CRAFT ADVISORIES LIKELY.

GMZ150-155-170-175-121200-
/O.CON.KBRO.SC.Y.0003.000000T0000Z-110112T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
947 PM CST TUE JAN 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY. 

* WINDS: MODERATE TO STRONG NORTHEAST WINDS BETWEEN 20 AND 25
  KNOTS WITH HIGHER GUSTS OF AROUND 30 KNOTS WILL BE POSSIBLE
  THROUGH TONIGHT.

* WAVES: SEAS WILL CONTINUE TO BE ROUGH TONIGHT. SEAS OF 6 TO 10
  FEET WILL BE POSSIBLE ACROSS THE NEARSHORE AND OFFSHORE GULF
  WATERS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
882 
WHUS74 KBRO 120647
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1247 AM CST WED JAN 12 2011

...STRONGER NORTHEAST WINDS AND HIGHER SEAS WILL CONTINUE TODAY...

.HIGH PRESSURE OVER THE PLAINS WILL CONTINUE TO SINK SOUTH AND
SPREAD OVER THE LOWER TEXAS COAST TODAY. THE ORIENTATION OF HIGH
PRESSURE OVER THE NORTHWEST GULF OF MEXICO WILL PROVIDE A TIGHTER
GRADIENT AND STRONGER NORTHEAST WINDS TODAY...RESULTING IN HIGHER
SEAS AND CONTINUED SMALL CRAFT ADVISORY CONDITIONS. STRONGER
NORTHEAST WINDS WILL RESUME OVER THE LAGUNA MADRE TODAY AS WELL...
REQUIRING A SMALL CRAFT ADVISORY THERE AS WELL.

GMZ130-132-135-130300-
/O.NEW.KBRO.SI.Y.0003.110112T1500Z-110113T0300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1247 AM CST WED JAN 12 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM THIS
MORNING TO 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM THIS
MORNING TO 9 PM CST THIS EVENING. 

* WINDS: NORTHEAST WINDS AROUND 20 KTS ARE EXPECTED FOR MUCH OF
  THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-130300-
/O.EXT.KBRO.SC.Y.0003.000000T0000Z-110113T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1247 AM CST WED JAN 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: NORTHEAST WINDS BETWEEN 20 AND 25 KNOTS WITH GUSTS UP TO
  30 KNOTS WILL BE POSSIBLE TODAY.

* WAVES: WAVE HEIGHTS UP TO 9 OR 10 FEET WILL BE POSSIBLE ON THE
  GULF WATERS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
987 
WHUS74 KBRO 121722
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1122 AM CST WED JAN 12 2011

...STRONG NORTH WINDS AND HIGH SEAS WILL CONTINUE IN THE OPEN
WATERS THROUGH THIS EVENING...

.THE ORIENTATION OF HIGH PRESSURE OVER THE NORTHWEST GULF OF
MEXICO WILL PROVIDE A TIGHTER GRADIENT AND STRONGER NORTHEAST
WINDS TODAY...RESULTING IN HIGHER SEAS AND CONTINUED SMALL CRAFT
ADVISORY CONDITIONS. 

GMZ130-132-135-121830-
/O.CAN.KBRO.SI.Y.0003.000000T0000Z-110113T0300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1122 AM CST WED JAN 12 2011

...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR WINDS. 

WINDS OVER THE LAGUNA CONTINUE TO BE BELOW SMALL CRAFT ADVISORY
CRITERIA AND NOT EXPECTED TO INCREASE MUCH MORE TODAY.  

$$

GMZ150-155-170-175-130300-
/O.CON.KBRO.SC.Y.0003.000000T0000Z-110113T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1122 AM CST WED JAN 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: NORTH WINDS BETWEEN 20 AND 25 KNOTS WITH GUSTS UP TO 30
  KNOTS WILL BE POSSIBLE TODAY.

* WAVES: WAVE HEIGHTS UP TO 9 OR 10 FEET WILL BE POSSIBLE ON THE 
  GULF WATERS TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
681 
WHUS74 KBRO 122133
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
333 PM CST WED JAN 12 2011

...STRONG NORTH WINDS AND HIGH SEAS WILL CONTINUE ACROSS THE
OFFSHORE GULF OF MEXICO COASTAL WATERS THROUGH THURSDAY MORNING...

.THE HIGH PRESSURE SYSTEM STRETCHING ACROSS THE EAST CENTRAL
UNITED STATES WILL MAINTAIN A TIGHT PRESSURE GRADIENT ACROSS THE
OFFSHORE GULF OF MEXICO COASTAL WATERS THROUGH THURSDAY MORNING.
NORTH TO NORTHEAST WINDS WILL CONTINUE ACROSS THE COASTAL WATERS
THROUGH THURSDAY. THE SEAS WILL CONTINUE ELEVATED THROUGH THURSDAY
MORNING.



GMZ170-175-130900-
/O.EXT.KBRO.SC.Y.0003.000000T0000Z-110113T2200Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
333 PM CST WED JAN 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST
THURSDAY. 

* WINDS: NORTH WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL
  CONTINUE ACROSS THE FAR OFFSHORE GULF OF MEXICO COASTAL WATERS
  THROUGH THURSDAY MORNING.

* WAVES: THE SEAS WILL CONTINUE IN THE 7 TO 10 FEET RANGE THROUGH
  EARLY THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-130900-
/O.EXT.KBRO.SC.Y.0003.000000T0000Z-110113T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
333 PM CST WED JAN 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST
THURSDAY. 

* WINDS: NORTHERLY WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL
  CONTINUE ACROSS THE NEAR SHORE GULF OF MEXICO COASTAL WATERS
  THROUGH THURSDAY MORNING.

* WAVES: THE SEAS WILL CONTINUE IN THE 7 TO 9 FEET RANGE ACROSS
  THE NEAR SHORE GULF OF MEXICO COASTAL WATERS THROUGH THURSDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
202 
WHUS74 KBRO 130640
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1240 AM CST THU JAN 13 2011

...MARINE CONDITIONS SLOWLY IMPROVING...

.NORTHEAST WINDS ARE SLOWLY DECREASING AS HIGH PRESSURE OVER THE
AREA MODIFIES AND SHIFTS EAST. SEAS WILL REMAIN ELEVATED TODAY...
BUT SHOULD DECREASE ENOUGH BY THIS AFTERNOON TO DROP THE ADVISORY
ACROSS THE NEAR SHORE WATERS. EXERCISE CAUTION CONDITIONS WITH 15
TO 20 KNOT WINDS ARE EXPECTED ON THE LAGUNA MADRE TODAY.

GMZ170-175-132130-
/O.EXT.KBRO.SC.Y.0003.000000T0000Z-110114T0300Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1240 AM CST THU JAN 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: NORTHEAST WINDS AROUND 20 KNOTS WILL CONTINUE OFFSHORE
  TODAY.

* WAVES: WAVE HEIGHTS WILL CONTINUE IN THE 7 TO 9 FEET RANGE
  TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-132100-
/O.EXT.KBRO.SC.Y.0003.000000T0000Z-110113T2100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
1240 AM CST THU JAN 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS: NORTHEAST WINDS AROUND 20 KNOTS WILL CONTINUE ACROSS THE
  NEAR SHORE GULF OF MEXICO COASTAL WATERS THROUGH THIS AFTERNOON.

* WAVES: WAVE HEIGHTS WILL CONTINUE IN THE 6 TO 8 FEET RANGE THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
396 
WHUS74 KBRO 132137
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
337 PM CST THU JAN 13 2011

...MARINE CONDITIONS CONTINUE IMPROVING...

.THE NORTHEAST TO EAST WINDS HAVE DIMINISHED TO BELOW SMALL CRAFT
CRITERIA AS A HIGH PRESSURE SYSTEM EXTENDING INTO THE MARINE
AREAS SHIFTS EASTWARD. THE SEAS WILL CONTINUE NEAR 7 FEET ACROSS
THE FAR OFFSHORE GULF OF MEXICO COASTAL THROUGH THE EARLY EVENING


GMZ170-175-140300-
/O.CON.KBRO.SC.Y.0003.000000T0000Z-110114T0300Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
337 PM CST THU JAN 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: NORTHEAST TO EAST WINDS 15 TO 20 KNOTS WILL CONTINUE
  OFFSHORE THIS EVENING.

* WAVES: SEAS NEAR 7 FEET WILL CONTINUE THROUGH THE EARLY EVENING
  AND GRADUALLY DIMINISH OVERNIGHT AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 1:45 PM CST, 1 hour 42 minutes earlier.

Area forecast discussion, Jan 10, 1:45 PM CST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
145 PM CST MON JAN 10 2011

.SHORT TERM /TONIGHT THROUGH 6 AM WEDNESDAY/..AN ARCTIC COLD FRONT
WILL MOVE THROUGH DEEP SOUTH TEXAS OVERNIGHT AND EARLY TUESDAY
MORNING SHIFTING THE WINDS TO THE NORTH. THE WINDS WILL INCREASE
BEHIND THE FRONT AND MODERATE NORTHERLY WINDS WILL PREVAIL ACROSS
THE RIO GRANDE VALLEY ON TUESDAY. THERE IS A CHANCE FOR SHOWERS
MOVING THROUGH PORTIONS OF DEEP SOUTH TEXAS AT TIMES OVERNIGHT
TONIGHT THROUGH TUESDAY NIGHT ASSOCIATED WITH THE FRONTAL BOUNDARY.
THE TEMPERATURES WILL BE ABOVE NORMAL THIS EVENING. THE TEMPERATURES
WILL DECREASE BEHIND THE ARCTIC COLD FRONT AND BELOW NORMAL
TEMPERATURES WILL PREVAIL ACROSS THE CWA DURING THE DAY ON TUESDAY
AND WEDNESDAY MORNING. NEAR FREEZING TEMPERATURES WILL OCCUR ACROSS
PORTIONS OF THE NORTHERN COUNTIES WEDNESDAY MORNING.
&&

.LONG TERM /6 AM WEDNESDAY THROUGH MONDAY/...TEMPERATURES WILL BE IN
THE 40S FOR LOWS AND 50S FOR HIGHS WEDNESDAY AND THURSDAY.  COOL
TEMPERATURES...AREAS OF LIGHT RAIN AND GUSTY NORTH WINDS WILL BE IN
THE WAKE OF ANOTHER SURGE OF COLD AIR MOVES INTO THE AREA TUESDAY
MORNING. OVERRUNNING TYPE LIGHT RAIN AND DRIZZLE WILL BE IN STORE
FOR DEEP SOUTH TEXAS THE MIDDLE OF NEXT WEEK. TEMPERATURES WILL
MODIFY SLIGHTLY FRIDAY AND CONTINUE THROUGH THE WEEKEND WITH A
STRONG SOUTH TO SOUTHEAST FLOW OF AIR. TEMPERATURES WILL BE SLIGHTLY
BELOW NORMAL NORMAL FRIDAY TO ABOVE NORMAL BY SUNDAY.  ANOTHER COLD
FRONT WILL MOVE THROUGH THE AREA ON MONDAY CAUSING COOLER
TEMPERATURES AND GUSTY NORTH WINDS.
&&

.MARINE...TONIGHT THROUGH 6 AM WEDNESDAY...AT NOON BUOY 20 REPORTED
SOUTHEAST WINDS AT 10 KNOTS WITH GUSTS TO 14 KNOTS AND SEAS AT 5
FEET WITH A 9 SECOND PERIOD. MODERATE SOUTHEAST TO EAST WINDS AND
MODERATE SEAS WILL CONTINUE ACROSS THE MARINE AREAS THROUGH THIS
EVENING. A COLD FRONT WILL MOVE THROUGH THE MARINE AREAS OVER NIGHT
AND EARLY TUESDAY MORNING SHIFTING THE WINDS TO THE NORTH. SMALL
CRAFT ADVISORIES WILL BE NECESSARY ACROSS THE OFFSHORE GULF OF
MEXICO COASTAL WATERS ON TUESDAY AND TUESDAY NIGHT DUE TO THE
INCREASE IN THE WINDS AND SEAS. THERE IS A CHANCE FOR SHOWERS MOVING
ACROSS PORTIONS OF THE MARINE AREAS AT TIMES TONIGHT THROUGH
TUESDAY NIGHT ASSOCIATED WITH THE FRONT. THE WINDS WILL INCREASE
ACROSS THE LAGUNA MADRE FROM THE NORTH ON TUESDAY AND SMALL CRAFT
ADVISORIES MAY BE NECESSARY DURING THE DAY ON TUESDAY.

6 AM WEDNESDAY THROUGH SATURDAY...SMALL CRAFT ADVISORIES WILL BE LIKELY
WEDNESDAY THROUGH FRIDAY WITH MODERATE TO HIGH WINDS AND SEAS
EXPECTED. COOL TEMPERATURES AND AREA OF LIGHT RAIN AND DRIZZLE WILL
CONTINUE ON WEDNESDAY AS ANOTHER SURGE OF COLD AIR WILL MOVE THROUGH
THE MARINE AREA TUESDAY MORNING. OVERRUNNING LIGHT RAIN AND DRIZZLE
WILL DOMINATE THE AREA WEDNESDAY THROUGH THURSDAY. TEMPERATURES WILL
CONTINUE TO BE BELOW NORMAL FOR THIS TIME OF YEAR.  WINDS AND SEAS
WILL DECREASE ON SATURDAY.
&&

.AVIATION...VFR CONDITIONS AND MODERATE TO MODERATE AND GUSTY
SOUTHEAST WINDS ARE OCCURRING AT THE REGIONAL AIRPORTS. THE WINDS
WILL BECOME LIGHT FROM THE SOUTHEAST TO EAST THIS EVENING.
CLOUDINESS WILL INCREASE THIS EVENING AND OVERNIGHT IN ADVANCE OF A
COLD FRONT WHICH WILL MOVE THROUGH THE CWA OVERNIGHT AND EARLY
TUESDAY MORNING. THE WINDS WILL SHIFT TO THE NORTH BEHIND THE
FRONT.  MODERATE NORTHERLY WINDS WILL PREVAIL ACROSS DEEP SOUTH
TEXAS ON TUESDAY. THERE IS A CHANCE FOR SHOWERS MOVING ACROSS
PORTIONS OF THE CWA AT TIMES TONIGHT AND TUESDAY ASSOCIATED WITH THE
FRONT.
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

SHORT TERM...63
LONG TERM...65
GRAPHICAST...VEGA
Hazardous weather outlook, Jan 10, 9:31 AM CST, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
931 AM CST MON JAN 10 2011

GMZ130-132-135-150-155-170-175-TXZ248>257-111215-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
931 AM CST MON JAN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF
OF MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

COLD TEMPERATURES ARE EXPECTED TUESDAY THROUGH THURSDAY ACROSS
DEEP SOUTH TEXAS AS HIGHS REMAIN IN THE 40S TO AROUND 50 DEGREES.
TEMPERATURES NEAR FREEZING COULD BE POSSIBLE LATE TUESDAY NIGHT
AND EARLY WEDNESDAY MORNING ACROSS PORTIONS OF ZAPATA...JIM
HOGG...BROOKS AND KENEDY COUNTIES.

A SMALL CRAFT ADVISORY IS LIKELY FOR THE OFFSHORE GULF OF MEXICO
COASTAL WATERS TUESDAY THROUGH THURSDAY DUE TO AN INCREASE IN THE
WINDS AND SEAS. A SMALL CRAFT ADVISORY MAY BE NECESSARY ACROSS THE
LAGUNA MADRE ON TUESDAY.

HIGH RISK FOR RIP CURRENTS IS EXPECTED AT THE LOCAL BEACHES OF
SOUTH PADRE ISLAND AND BOCA CHICA DURING THE MAJORITY OF THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 3:27 PM CSTSmall Craft Advisory for WindsBRO27 hr

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.